# SDR 7C7A2018040700384

- Difficulty date: April 7, 2018
- Submitted: April 7, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85320106
- Condition: Damaged
- Location: Fuselage
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR FOR MULTIPLE DAMAGES ON FUSELAGE SKIN PANEL P/N 85320106 BETWEEN FUSELAGE STATIONS X202.75 - X370.80 AND STRINGERS 29P - 29S.  THE REPAIR CONSISTS OF BLENDING THE DAMAGE TO THE LIMITS SHOWN IN RD8-53-14531, ENSURING THE REPAIR AREA IS CRACK AND DIS-BOND FREE (NONE PERMITTED), LEAVING THE DENT AS IS, INSTALLING PLUG RIVETS AND APPLYING CORROSION INHIBITING COMPOUNDS.  ALL WORK IS DONE IN ACCORDANCE WITH RD8-53-14531 ISSUE 3 DATED 02 APRIL 2018 AND ECO 008.53-18.23 DATED 05 APRIL 2018.
